I am at college and I am going to go visit my partner, but it would be at the tail end of my withdrawal bleed, and I would rather have it happen after I visit him. I am on Microgestin Fe 1/20. Is there a way to delay my withdrawal bleed a week, while still being safe and protected by my pill?
There's no way to delay a withdrawal bleed by a week and still have the full effectiveness of your pill. In order to protect you from pregnancy, the pill needs to be taken as directed, so you can't just take an extra week of active pills, for example, to put off your bleed a week. You can try skipping your bleed altogether - although it's a good idea to check in with your doctor before you do - by simply not taking the placebo week that you normally would, and just going right into the next pack of active pills. (So you'd take 6 weeks of active pills in a row, and then have your bleed.)
Skipping the placebo pills isn't a guarantee that your withdrawal bleed won't show up, however. Some people have it anyway, some people have spotting for several weeks. Everyone's body is different, and there's no way to predict how your body would react to skipping the placebo week.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5514 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.